# SDR PCAA0104032

- Difficulty date: April 24, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N847EX
- Make and model: Dhav DHC8102
- Aircraft serial: 333
- Aircraft time: 20,971 hours, 22,911 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 85310380
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A INSPECTION NOSE GEAR WHEEL WELL FLOOR BEAM AT STATION X97 FOUND CRACKED.  REPAIR STRAP INSTALLED PER DEHAVILLAND REPAIR DRAWING RD8-53-5817 AS AN INTERIM REPAIR.  RD8-53-1336 IS REQUIRED TO BE INSTALLED WITHIN NEXT 250 HRS.  PERMANENT REPAIR INSTALLED TO FLOORBEAM ON MAINTENANCE WORK RELEASE DATED 19 JUNE 2001.  REPAIR ACCOMPLISHED IN ACCORDANCE WITH DEHAVILLAND REPAIR DRAWING RD8-53-2376.  AIRCRAFT RETURNED TO SERVICE.
